# SDR SWAA2024010311538

- Difficulty date: October 17, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 51,575 hours, 34,657 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STABILIZER LOWER SLIDING PANEL FLAT SEALS DEBONDED. 124-079<[01] RECEIVED NEW SLIDING PANEL/ P/N 181A8012-11 AT L/H HORIZONTAL LOWER; NEW SLIDING PANEL TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q00NZWGP;[02] VERIFIED FINAL CORRECTIVE ACTION.
